# SDR CA060531008

- Difficulty date: April 28, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE LOST POWER IN FLIGHT LEADING TO A FORCED LANDING AND RESULTANT AIRFRAME DAMAGE.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060531008)
